Solution of direct gravimetric and magnetometric problems for homogeneous polyhedrons
Doklady Akademii Nauk, Tome 262 (1982) no. 5, pp. 1095-1099
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1982_262_5_a16,
author = {V. N. Strakhov and M. I. Lapina},
title = {Solution of direct gravimetric and magnetometric problems for homogeneous polyhedrons},
journal = {Doklady Akademii Nauk},
pages = {1095--1099},
year = {1982},
volume = {262},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1982_262_5_a16/}
}
TY - JOUR AU - V. N. Strakhov AU - M. I. Lapina TI - Solution of direct gravimetric and magnetometric problems for homogeneous polyhedrons JO - Doklady Akademii Nauk PY - 1982 SP - 1095 EP - 1099 VL - 262 IS - 5 UR - http://geodesic.mathdoc.fr/item/DAN_1982_262_5_a16/ LA - ru ID - DAN_1982_262_5_a16 ER -
V. N. Strakhov; M. I. Lapina. Solution of direct gravimetric and magnetometric problems for homogeneous polyhedrons. Doklady Akademii Nauk, Tome 262 (1982) no. 5, pp. 1095-1099. http://geodesic.mathdoc.fr/item/DAN_1982_262_5_a16/